# SDR R61A2024082900370

- Difficulty date: August 5, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 47,872 hours, 30,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***MAJOR*** DENT FOUND FWD OF L1 DOOR. MX REPAIRED IAW ETD 2024-018166 ---MAJOR***
